Back
 AM  Vol.2 No.5 , May 2011
The Role of Space Dimension on the Blow up for a Reaction-Diffusion Equation
Abstract: This paper deals with the doubly degenerate reaction-di?usion equation where , , and B(0,1) denotes a unit ball in RN with the center in origin. We prove that the blow up phenomenon can be restrained if the space dimension N is taken su?ciently large. Moreover, the critical condition guaranteeing the absence (or occurrence) of the blow up is achieved.
Cite this paper: nullZ. Liang, "The Role of Space Dimension on the Blow up for a Reaction-Diffusion Equation," Applied Mathematics, Vol. 2 No. 5, 2011, pp. 575-578. doi: 10.4236/am.2011.25076.
References

[1]   Z. L. Liang, “Blow up Rate for a Porous Medium Equation with Power Nonlinearity,” Nonlinear Analysis: Theory, Methods & Applications, Vol. 73, No. 11, 2010, pp. 3507-3512. doi:10.1016/j.na.2010.06.078

[2]   A. Samarskii, V. Galaktionov and V. Kurdyumov, “Blow up in Quasilinear Parabolic Equations,” Walter de Gruyter, Berlin, 1995.

[3]   A. Tersenov, “Space Dimension Can Prevent the Blowup of Solution for Parabolic Problems,” Electronic Journal of Differential Equations Vol. 165, No. 165, 2007, pp. 1- 6.

[4]   J. N. Zhao, “Existence and Nonexistence of Solutions for ,” Journal of Mathe- matical Analysis and Applications, Vol. 172, No. 1, 1993, pp. 130-146. doi:10.1006/jmaa.1993.1012

[5]   D. Andreucci and A. F. Tedeev, “Universal Bounds at the Blow-Up Time for Nonlinear Parabolic Equation,” Advances in Differential Equations, Vol. 10, No. 1, 2005, pp. 89-120.

[6]   Z. Q. Wu, J. N. Zhao and J. X. Yin, et al., “Nonlinear Diffusion Equations,” World Scientific Publishing Co., Inc., River Edge, 2001.

[7]   Z. L. Liang and J. N. Zhao, “Localization for the Evolution p-Laplacian Equation with Strongly Nonlinear Source Term,” Journal of Differential Equations, Vol. 246, No. 1, 2009, pp. 391-407. doi:10.1016/j.jde.2008.07.038

 
 
Top